| Model Number |
CC60WF |
| Medical Device Problem Code |
Crack (1135)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2022
Type of Reportable Event
Malfunction
Event or Problem Description
A non-healthcare professional reported during an intraocular lens (iol) implant procedure, there was a crack at the haptic optic junction.The lens had to be removed from the eye during the initial procedure.Additional information was requested.
Additional Manufacturer Narrative
A sample device was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.There have been no other complaints reported in the lot number.The manufacturer internal reference number is: (b)(4).